Today's ultrasound showed about 17 or 18 good size follicles. More of them are a bit over 2.0 now, but there are still some stragglers around 1.4 or 1.5 that they are hoping might catch up a bit. Today is day 8 of stims and my estrogen is now at 3700. Yesterday it was at 2,500 on day 7 of stims, whereas day 7 of stims last cycle showed E2 of 3,300. I didn't get an exact number, but I glanced at my chart and my E2 on day 8 of stims last time was over 4,000 (I think around 4,100). So 3,700 is lower than last time, but still not low enough to make me all that comfortable.
I am officially being coasted now, with no more stims. This makes me happy because the Men.opur shots really sting and I hate taking those every morning. So I am to continue only the Lu.pron shots each evening, the es.trace and vi.agra (and the dex.amethasone and prenatal) and go back in tomorrow for another check. It is possible that tomorrow will be trigger, which would put retrieval on Wednesday. The nurse tried to reassure me that she didn't think we would need to freeze and that Dr. S hadn't mentioned anything about it. She said usually he would mention it if he was worried about it so that the patient would be prepared for the possibility. However, that doesn't give me much comfort either because I know he knows that we are already prepared for it (and worried about it). So I'm not really sure what to think right now.
The nurse also seemed to think my lining was fine for moving forward now. The ultrasound tech (same one as yesterday) said that it had grown just a little bit since yesterday. She didn't give us a measurement and although she told us 7.5 yesterday, she only wrote down 7.0 in the chart yesterday and 7.2 today. The vi.agra and estr.ace must have given it an initial boost, but it doesn't seem to be doing much now. I hope that doesn't mean it isn't going to help anymore.
I also double checked with the nurse today (as she seemed more competent and open than the one yesterday) that it was normal for me to feel like everything was swollen inside from the vi.agra and she said yes, it is a normal side effect. I know it makes sense. It's just really disconcerting to feel like my hooha is closing shut. I really had a hard time getting the suppositories in far enough last night because I could barely get my finger up there. And my fingers are really not very big. I'm also worried that this crap will give me a yeast infection because it doesn't seem like everything would drain properly because it's all swollen. Then again, the vi.agra has no problem leaking out all over the place.
This stuff is really disgusting. I think it is worse than the prom.etrium because it is not as thick and when it leaks out, it just gets everywhere. I've resorted to wearing a full pad now, which I hate. It feels like I'm wearing a diaper. It's one thing to have to deal with this over the weekend while wearing happy pants for 2 days straight, but I'm really not looking forward to dealing with this at work tomorrow. I don't think it would be appropriate to wear happy pants to work. I really hope tomorrow is trigger because that would mean I can stop the vi.agra. I confirmed with the nurse that we stop the vi.agra once we trigger. I didn't ask why, but my assumption was something that improves blood flow shouldn't be in your system when you have surgery (ER) as you could bleed more. I'm no doctor (or nurse), but that was my guess.
I just wish that I could have one of those textbook cycles where everything goes perfectly and predictably, but that doesn't seem to be in the cards for me. I know plenty of people say that textbook cycles often result in BFN's and that the sketchy cycles can result in BFP's, but I just want some stability, you know?
That's all for now. I'll update again tomorrow afternoon/evening.
I forgot to answer Melanie's question. No, I'm not noticing any other "effects" from the vi.agra, which is probably a good thing. I'm not sure anything else would fit up there! Sorry, that was pretty crass. But seriously, I'm not feeling very amorous right now, just bloated, tender and uncomfortable. And with B's hernia(s), sex is the last thing on both of our minds. I know there is some debate as to whether vi.agra can increase a female's libido, but I would think it should be taken orally in pill form if that were the intent. With the suppository, it is mostly absorbed by the tissue and doesn't really make it into the blood stream.
Are Your Apps Making You Happy?
1 day ago